Exact filters for doubly stochastic AR models with conditionally Poisson observations

TitleExact filters for doubly stochastic AR models with conditionally Poisson observations
Publication TypeJournal Article
Year of Publication1999
AuthorsEvans, J., and V. Krishnamurthy
JournalAutomatic Control, IEEE Transactions on
Volume44
Pagination794 -798
Date Publishedapr.
ISSN0018-9286
KeywordsAR models, autoregressive process, autoregressive processes, doubly stochastic models, filtering theory, Gauss-Markov process, Gaussian processes, Markov processes, nonlinear filters, Poisson observations, probability space
Abstract

The authors derive exact filters for the state of a doubly stochastic auto-regressive (AR) process with parameters which vary according to a nonlinear function of a Gauss-Markov process. The observations consist of a discrete-time Poisson process with rate a positive function of the Gauss-Markov process. The dimension of the sufficient statistic increases linearly with the number of observed events

URLhttp://dx.doi.org/10.1109/9.754820
DOI10.1109/9.754820

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2021 The University of British Columbia